# SDR DALA2017022301493

- Difficulty date: February 22, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 74,102 hours, 56,591 cycles
- Engine: Pwa JT8D219
- Engine time: 67,476 hours, 50,339 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CONNECTOR SUPPORT ON FIRE LOOP AT FLANGE "J" BTW 6 TO 7 HRS POSITION, RT NACELLE.  FIRE DETECTOR LOOP SUPPORT ASSY WAS REMOVED IAW AMM 26-10-04 AND REPLACED IAW AMM 26-10-04.   TESTED IAW AMM 26-00-00-201.
